shingles after shot
Mar 2, 2014
Had a bad case of shingles years ago. Received shingles shot last year. Today I have symptoms of shingles again. side of upper leg burning, itching!
Response from Dr. Holodniy
Yes, that is possible, although rarely seen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Pain In Penis After Getting Scratched Worried I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Tingling In Feet After Oral Sex Hooker What Are The Chances Of HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Can Herpes Cause Diarrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.